MathSciNet Relay Station
MathSciNet bibliographic data
MR656202 (84a:17005) 17B10
Moody, R. V.; Patera, J. Fast recursion formula for weight multiplicities. Bull. Amer. Math. Soc. (N.S.) 7 (1982), no. 1, 237–242.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement